# SDR 2012F00031

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: General aviation
- Aircraft: N35475
- Make and model: Piper PA-31-350
- Aircraft serial: 318052023
- Aircraft time: 8,729 hours
- Engine: Lyc TIO540J2B
- Engine time: 1,093 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 15B26064
- Condition: Broken
- Location: Exhaust Valve
- Part time: 1,093 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, A PIECE OF METAL (APP .2500" SQUARE) WAS FOUND IN THE SUCTION SCREEN.  INSPECTION REVEALED NR 6 EXHAUST LIFTER BODY WAS MISSING A PIECE WHERE THE HYD TAPPET PLUNGER ASSY INSERTS INTO THE LIFTER BODY.  NO REPORTS OF LOSS IN ENGINE PERFORMANCE.
